大连民族学院学报
       首页 | 期刊介绍 | 编委会 | 作者指南 | 期刊订阅 | 收录情况 | 联系我们 | 温馨提示
大连民族学院学报 2011, Vol. 13 Issue (05) :462-464    DOI:
物理与数学 最新目录 | 下期目录 | 过刊浏览 | 高级检索 << Previous Articles | Next Articles >>
时间变量离散动力系统的分布混沌
王立冬1,李英男2
1. 大连民族学院
2. 辽宁师范大学
Download: PDF (0KB)   HTML (0KB)   Export: BibTeX or EndNote (RIS)      Supporting Info
摘要 研究了度量空间中具有时间变量的离散动力系统的分布混沌,介绍了时间变量系统的按序列分布混沌概念,证明了两个一致拓扑等价共轭的时间变量系统有相同的按序列分布混沌的拓扑性质。
Service
把本文推荐给朋友
加入我的书架
加入引用管理器
Email Alert
RSS
作者相关文章
王立冬
李英男
关键词时间变量离散系统   按序列分布混沌   拓扑共轭   time-varying discrete system   distributional chaos in a sequence   topological conjugacy     
Abstract: The distributional chaos of time-varying discrete systems in metric spaces has been investigated. The concept of distributional chaos in a sequence for general time-varying systems has been introduced. The conclusion that two uniformly topologically equiconjugate time-varying systems have the same distributively chaos in the sequence has been proved.
Keywords:   
收稿日期: 2011-05-25; 出版日期: 2011-10-15
通讯作者 王立冬     Email: wld@dlnu.edu.cn
引用本文:   
王立冬, 李英男 .时间变量离散动力系统的分布混沌[J]  .大连民族学院学报, 2011,13(05): 462-464
WANG Li-Dong, LI Ying-Nan .[J]  .Journal of Dalian Nationalities University, 2011,13(05): 462-464
链接本文:  
http://xb.dlnu.edu.cn/CN/     或     http://xb.dlnu.edu.cn/CN/Y2011/V13/I05/462
 
没有本文参考文献
没有找到本文相关文献
Copyright 2010 by 大连民族学院学报